Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

How is urethra bleeding treated ?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
I had intercourse three nights ago and it was rough. At one time my partner was trusting and he missed and hit something. I thought I was ok but then I went to the bathroom and I was bleeding a lot. I noticed it was coming from the side of my urine hole. It stoped that night but now everytime I pee I bleed. Will it heal on its own?

Posted Sun, 15 Apr 2012 in Vaginal and Uterus Health
Answered by Dr. Robert Galamaga 1 hour later
Hello and thanks for the query.

This is a very common injury which can occur after vigorous sexual intercourse. What very likely happened is that the friction caused a minor urethra. It may have torn the edge of the urethra as well.

Let me reassure you that this will certainly heal. Your body is busy getting this under control right now and the healing cells will restore the injured tissue. I expect that within 5 days you will be symptom free.

In the meantime rest, eat a healthy well balanced diet and carry on your normal life. I hope you have found this reaponse to be helpful and informative and I thank you again for submitting the query.


Dr. Galamaga
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor